Alert archive / Massachusetts / Marine Weather Statements in 2007

Marine Weather Statement 13, NWS Boston/Norton, MA

June 1, 2007

NWS Boston/Norton, MA issued this marine weather statement at Jun 1, 2007, 6:26 AM EDT. It took effect at Jun 4, 2007, 4:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2007, 6:26 AM EDT (10:26 UTC)
In effect from
Jun 4, 2007, 4:00 AM EDT
Expired
Jun 4, 2007, 4:00 PM EDT
In force
12 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KBOX 011026
MWSBOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
626 AM EDT FRI JUN 1 2007

ANZ230>237-250-254-255-012100-
/X.NEW.KBOX.MA.S.0013.070604T0800Z-070604T2000Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
626 AM EDT FRI JUN 1 2007

GALE FORCE WIND GUSTS AND SEAS BUILDING TO 10 FEET OR MORE ARE OUTLOOKED
FOR MONDAY IN THE OCEAN EXPOSED WATERS EAST AND SOUTH OF MASSACHUSETTS.

SMALL CRAFT OPERATORS SHOULD MONITOR LATER MARINE WEATHER STATEMENTS.

LOW PRESSURE WILL ORGANIZE NEAR FLORIDA TODAY AND EVENTUALLY RACE UP THE
COAST PASSING CLOSE TO SOUTHERN NEW ENGLAND MONDAY.

THE OPPORTUNITY FOR GALE FORCE WIND GUSTS IS MAINLY TO THE EAST OF THE
LOW PRESSURE CENTER AND ANY GALES THAT DO OCCUR...WONT LAST VERY
LONG...MAYBE LESS THAN 6 HOURS. 

HOWEVER...THE SOUTHEASTERLY SWELLS...ONCE THEY ARRIVE...MAY NOT SUBSIDE
SUBSTANTIALLY UNTIL MID WEEK.

THE TRACK OF THIS POTENT FAST MOVING GALE IS STILL UNCERTAIN. IF IT
STAYS FURTHER EAST THAN CURRENTLY FORECAST...GALES AND SEAS WILL BE
LESS THAN CURRENTLY OUTLOOKED.

NEVERTHELESS...OCEAN GOING SMALL CRAFT MARINERS WHO ARE ADVERSELY
AFFECTED BY LARGE SEAS AND GALE FORCE WINDS ARE ADVISED TO BE
PREPARED TO AVOID THIS SYSTEM EARLY NEXT WEEK.

$$


DRAG
4 follow-up statements
000 
FZUS71 KBOX 012018
MWSBOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
418 PM EDT FRI JUN 1 2007

ANZ230>237-250-254-255-020830-
/X.CON.KBOX.MA.S.0013.070604T0800Z-070604T2000Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
418 PM EDT FRI JUN 1 2007

GALE FORCE WIND GUSTS AND SEAS BUILDING TO 8 FEET OR MORE ARE
OUTLOOKED FOR MONDAY ACROSS THE OCEAN EXPOSED WATERS EAST AND SOUTH
OF MASSACHUSETTS.

SMALL CRAFT OPERATORS SHOULD MONITOR LATER MARINE WEATHER
STATEMENTS.

A LOW PRESSURE WILL ORGANIZE NEAR THE WEST COAST OF FLORIDA
TONIGHT...AND EVENTUALLY RACE UP THE COAST...PASSING CLOSE TO
SOUTHERN NEW ENGLAND MONDAY.

THE OPPORTUNITY FOR GALE FORCE WIND GUSTS IS MAINLY TO THE EAST OF 
THE LOW PRESSURE CENTER. ANY GALES THAT DO OCCUR SHOULD NOT LAST VERY
LONG...MAYBE LESS THAN 6 HOURS.

HOWEVER THE SOUTHEAST SWELLS...ONCE THEY ARRIVE...MAY NOT SUBSIDE
SUBSTANTIALLY UNTIL THE MIDDLE OF NEXT WEEK.

THE TRACK OF THIS FAST MOVING LOW PRESSURE IS STILL UNCERTAIN. IF IT
STAYS FARTHER EAST THAN CURRENTLY FORECAST...GALES AND SEAS WILL BE
LESS THAN CURRENTLY OUTLOOKED.

NEVERTHELESS...OCEAN GOING SMALL CRAFT MARINERS WHO ARE ADVERSELY
AFFECTED BY LARGE SEAS AND GALE FORCE WINDS ARE ADVISED TO BE
PREPARED TO AVOID THIS SYSTEM EARLY NEXT WEEK.

$$
000 
FZUS71 KBOX 020057
MWSBOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
857 PM EDT FRI JUN 1 2007

ANZ230>237-250-254-255-021000-
/X.CON.KBOX.MA.S.0013.070604T0800Z-070604T2000Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
857 PM EDT FRI JUN 1 2007

THE PASSAGE OF TROPICAL STORM BARRY CLOSE TO THE SOUTHERN NEW ENGLAND
COAST MONDAY WILL BE ASSOCIATED WITH THE RISK OF GALE FORCE WIND GUSTS
AND SEAS BUILDING TO AT LEAST 8 FEET ACROSS THE OCEAN EXPOSED WATERS
EAST AND SOUTH OF MASSACHUSETTS.

SMALL CRAFT OPERATORS SHOULD MONITOR LATER MARINE WEATHER STATEMENTS
AND THE TROPICAL PREDICTION CENTER STATEMENTS ON BARRY.

THE OPPORTUNITY FOR GALE FORCE WIND GUSTS IS MAINLY TO THE EAST OF
THE LOW PRESSURE CENTER. ANY GALES THAT DO OCCUR SHOULD NOT LAST VERY
LONG...MAYBE LESS THAN 6 HOURS.

HOWEVER THE SOUTHEAST SWELLS...ONCE THEY ARRIVE...MAY NOT SUBSIDE
SUBSTANTIALLY UNTIL THE MIDDLE OF NEXT WEEK.

THE TRACK OF BARRY IS STILL UNCERTAIN. IF IT STAYS FARTHER EAST THAN
CURRENTLY FORECAST...GALES AND SEAS WILL BE LESS THAN CURRENTLY OUTLOOKED.

NEVERTHELESS...OCEAN GOING SMALL CRAFT MARINERS WHO ARE ADVERSELY AFFECTED
BY LARGE SEAS AND GALE FORCE WINDS ARE ADVISED TO BE PREPARED TO AVOID
THIS SYSTEM EARLY NEXT WEEK.

$$

DRAG
000 
FZUS71 KBOX 020907
MWSBOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
507 AM EDT SAT JUN 2 2007

ANZ230>237-250-254-255-022100-
/X.CON.KBOX.MA.S.0013.070604T0800Z-070604T2000Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
507 AM EDT SAT JUN 2 2007

THE PASSAGE OF TROPICAL STORM BARRY CLOSE TO THE SOUTHERN NEW ENGLAND
COAST MONDAY WILL BE ASSOCIATED WITH THE RISK OF GALE FORCE WIND GUSTS
AND SEAS BUILDING TO AT LEAST 13 FEET ACROSS THE OCEAN EXPOSED WATERS
EAST AND SOUTH OF MASSACHUSETTS.

SMALL CRAFT OPERATORS SHOULD MONITOR LATER MARINE WEATHER STATEMENTS
AND THE TROPICAL PREDICTION CENTER STATEMENTS ON BARRY AND ITS REMAINS.

HARBOR ENTRANCES WILL BECOME HAZARDOUS AS SOUTHEAST SWELLS BUILD
RAPIDLY DURING MONDAY MORNING. 

HIGHEST WINDS AND SEAS WILL BE TO THE EAST OF THE GALE CENTER. GALE FORCE
WIND GUSTS THAT DO OCCUR SHOULD NOT LAST VERY LONG... MAYBE LESS THAN
6 HOURS.

HOWEVER THE SOUTHEAST SWELLS...ONCE THEY ARRIVE...MAY NOT SUBSIDE
SUBSTANTIALLY UNTIL WEDNESDAY.  

OCEAN GOING SMALL CRAFT MARINERS WHO ARE ADVERSELY AFFECTED BY LARGE
SEAS AND GALE FORCE WINDS ARE ADVISED TO BE PREPARED TO AVOID THIS
SYSTEM EARLY NEXT WEEK.

$$

DRAG
000 
FZUS71 KBOX 022052
MWSBOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
452 PM EDT SAT JUN 2 2007

ANZ230>237-250-254-255-030500-
/X.CON.KBOX.MA.S.0013.070604T0800Z-070604T2000Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
452 PM EDT SAT JUN 2 2007

THE REMNANTS OF TROPICAL DEPRESSION BARRY ARE FORECAST TO PUSH 
ACROSS THE SOUTHERN NEW ENGLAND COAST SUNDAY NIGHT AND MONDAY. THIS
WILL BRING THE RISK OF GALE FORCE WIND GUSTS AND SEAS BUILDING TO AT
LEAST 13 FEET ACROSS THE OCEAN EXPOSED WATERS EAST AND SOUTH OF
MASSACHUSETTS AND RHODE ISLAND.

HARBOR ENTRANCES WILL LIKELY BECOME HAZARDOUS AS SOUTHEAST SWELLS
BUILD RAPIDLY SUNDAY NIGHT AND MONDAY...ESPECIALLY SOUTH FACING
ENTRANCES.

HIGHEST WINDS AND SEAS WILL BE TO THE EAST OF THE LOW. ANY GALE 
FORCE WIND GUSTS THAT DO OCCUR SHOULD NOT LAST VERY LONG...MAYBE
LESS THAN 6 HOURS. HOWEVER...ONCE THE SOUTHEAST SWELLS ARRIVE...
THEY MAY NOT SUBSIDE SUBSTANTIALLY UNTIL TUESDAY NIGHT OR WEDNESDAY.

MARINERS SHOULD MONITOR THE PROGRESS OF THE REMAINS OF BARRY. STAY
TUNED TO FUTURE MARINE WEATHER STATEMENTS ON THIS SYSTEM FROM THE
NATIONAL WEATHER SERVICE IN TAUNTON.

$$

VALLIER-TALBOT

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this marine weather statement went out at Jun 1, 6:14 AM EDT, 12 minutes earlier.

Area forecast discussion, Jun 1, 6:14 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
614 AM EDT FRI JUN 1 2007

.SYNOPSIS...
GENERALLY MUCH WARMER THAN NORMAL AND UNSTABLE THROUGH SUNDAY THEN A
COASTAL GALE LIKELY MONDAY TURNING COOLER AND PLEASANT FOR A DAY OR 2
MIDDLE OF NEXT WEEK BEFORE BIG HEAT THREATENS TO INVADE LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 10 AM THIS MORNING/...
OTHER THAN A FEW SHOWERS AND ISOLATED THUNDERSTORMS THAT CROSSED
INTO THE CONNECTICUT VALLEY AND SOUTHWEST NEW HAMPSHIRE EARLY THIS
MORNING IN THE NORTHWEST UPPER FLOW WILL WEAKEN AS THEY DRIFT
SOUTHEAST.  MAY SEE A FEW SHOWERS MOVE ACROSS E CT/CENTRAL AND E
MA/RI THROUGH 8 AM...THEN A BREAK IN THE ACTION. NOT NOTING MUCH
CONVECTION UPSTREAM OVER UPSTATE NEW YORK AT 08Z...BUT A FEW SHOWERS
AND THUNDERSTORMS MAY DEVELOP AND MOVE ACROSS WESTERN AREAS.

EXPECT THE MARINE LAYER TO GRADUALLY ERODE BY MID MORNING AS SURFACE
WINDS BECOME LIGHT SOUTH.

&&

.SHORT TERM /10 AM THIS MORNING THROUGH 6 AM SATURDAY/...
SHORT RANGE MODELS HAVE GENERAL TREND...THOUGH TOUGH CALL AS TO
WHERE CONVECTION WILL FIRE. THIS WILL BE DEPENDENT UPON WHERE THE
WEAKENING WARM FRONT FINALLY SETTLES...THOUGH AT THE MOMENT IT
APPEARS TO MOVE INTO SOUTHERN NEW HAMPSHIRE. THIS WILL LEAVE THE
REGION IN A VERY WARM AND INCREASINGLY HUMID AIRMASS. HIGH PRESSURE
OFF THE EASTERN SEABOARD WILL HELP IN BRINGING HUMID CONDITIONS INTO
THE REGION.

ONCE LEFTOVER ISOLATED SHOWERS AND THUNDERSTORMS DISSIPATE AND MOVE
OFF THE COAST THIS MORNING...EXPECT PERIOD OF SUNSHINE.  THIS WILL
CAUSE TEMPERATURES TO SKYROCKET...ESPECIALLY INLAND. ALONG
COAST...STILL ENOUGH OF ONSHORE FLOW TO KEEP TEMPERATURES TEMPERED
JUST A BIT. HAVE FORECASTED HIGHS IN 80S FOR MOST PART...THOUGH A
FEW PLACES IN THE CONNECTICUT VALLEY COULD TOUCH 90.

ENOUGH LIFT FROM THE WEAK BOUNDARY AND DIURNAL INSTABILITY WILL BE
AVAILABLE TO CAUSE SCATTERED SHOWERS AND THUNDERSTORMS...LIKELY
AFTER MIDDAY. NOTE A GOOD AMOUNT OF MLCAPE...WITH HIGHEST AMOUNTS
ACROSS THE CONNECTICUT VALLEY INTO SOUTHERN NEW HAMPSHIRE THAT WILL
BE ENOUGH TO CAUSE THUNDER. ANY LOW OR MID LEVEL CAP SHOULD BREAK AS
TEMPERATURES RISE. QUESTION AT THIS POINT WILL BE WHETHER THERE WILL
BE ISOLATED SEVERE...AS WAS THE CASE TO OUR W ON THURSDAY. AT THIS
POINT...CAN NOT RULE OUT. APPEARS THAT MAIN THREAT COULD BE STRAIGHT
LINE WIND GUSTS. ALSO...WBZ VALUES ON ORDER OF 8-10KFT...WHICH COULD
ALSO INDICATE HAIL. WILL CARRY 30-40 PERCENT POPS...WITH HIGHEST FOR
THE NORTHERN AND WESTERN AREAS FOR THIS AFTERNOON AND EVENING.

INSTABILITY COULD LINGER THROUGH AROUND MIDNIGHT FRIDAY AS COOL POOL
AT 500 HPA /ON ORDER OF -11C TO -12C/ REMAINS IN PLACE. WILL BE A
MILD...SULTRY NIGHT WITH OVERNIGHT LOWS NOT GOING MUCH BELOW
60...WITH MID 60S IN THE URBAN CENTERS.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
***SEVERE POTENTIAL SAT AFTN AND SQUALLY GALE POTENTIAL MONDAY***

PLS SEE SPC DISCUSSION AND HWO ON SVR RISKS.

PLS SEE TPC/HPC AND OUR DISCUSSIONS ON LIKELIHOOD OF A SQUALLY GALE
CENTER PASSING CLOSE TO SNE MONDAY.

SAT...TEMPS NOW COMING ON LINE IN ALL MODELS FOR ANOTHER HOT ONE.
THIS IS QUITE A POTENT DAY AND AM EXPECTING SVR STORMS DESPITE LIGHTER
WIND FIELD. LOOK AT IT ANYWAY YOU WANT...ALL MODELS WITH QPF.
STABILITY INDICES ARE PRONOUNCED FOR AT LEAST MARGINAL SVR INCLUDING
TT/SWI AND HOT PROD. FCST STARTS WITH ENHANCED WORDING VIA FQT LIGHTNING.
SHEAR PLAYS A ROLE IN S NH AND IF WE SUBTLE BACK DOOR WITH THE WARM
ADVECTION...COULD BE THAT SUPERCELLS FOCUS SOMEWHERE MONADNOCKS TO
NRN ORH COUNTY.

SUN...THUNDER RISK DECREASES AS RDG ALOFT SHIFTS N AND THUNDER PROB
CONFINED TO S NH AND FAR NW MASS AT WORST.

MON...SQUALLY GALE CENTER RACES UP THE COAST. HEAVY RAIN FOR A SHORT PRD
OF TIME.

TUE...NEXT CFP WITH THUNDER IN THE AFTN.

WED...THUNDER NOT CURRENTLY IN THE FCST WED AFTN BUT A SECONDARY CFP
MIGHT BE IN THE OFFING WITH ASSTD THUNDER.

THU-FRI...AFTER A BRIEF PLEASANT INTERLUDE...HEAT AND INSTABILITY
POOLS TO OUR SW AND MAY INTRUDE AS RDG ALOFT BUILDS ALONG THE E
COAST.

HAZARDS: OUTLOOKING FOR POTENTIAL SVR SAT AFTN MA PIKE NWD...HEAVY
SURF MONDAY AND POSSIBLE WIND ADVY CAPE COD TO BLUE HILL. MWS SHORTLY.

&&

.AVIATION /10Z FRIDAY THROUGH TUESDAY/...
WITH ONLY THIN LOWER LAYER OF MOISTURE ACROSS CENTRAL AND EASTERN
AREAS...CEILINGS HAVE VARIED BETWEEN IFR AND VFR. ALSO NOTE THAT...
WHEN SHOWERS APPROACHED CONNECTICUT VALLEY...CEILINGS BROKE OUT TO
VFR. HOWEVER...VSBYS HAVE BEEN BRIEFLY AS LOW AS 1 3/4SM AT KAFN IN
AN ISOLATED THUNDERSTORM. STILL EXPECT ISOLATED SHOWERS AND
THUNDERSTORMS TO MOVE ACROSS REGION THROUGH 12Z...THEN CONDITIONS
IMPROVE TO VFR BY 14Z.

BY MID AFTERNOON...EXPECT CEILINGS TO BEGIN TO LOWER...BUT SHOULD
REMAIN VFR /AROUND 4-5KFT/ AS ANY DEBRIS CLOUDS FROM THE CONVECTION
UPSTREAM HEADS IN.  THEN...THE SCATTERED SHOWERS/THUNDERSTORMS WILL
HEAD INTO CENTRAL AND WESTERN AREAS...BRINGING BRIEF LOCALIZED
MVFR-IFR CONDITIONS...WHICH WILL CONTINUE INTO THE EVENING. AFTER
03Z...EXPECT MAINLY VFR CONDITIONS AGAIN...THOUGH COULD SEE SOME
LOWER SCATTERED CLOUDS DEVELOP BY AROUND MIDNIGHT. THIS WILL DEPEND
UPON IF ANY PRECIPITATION FALLS.

SAT...THUNDER AFFECTS AIR TRAFFIC ROUTING IN THE AFTN/EVE BTWN
BOS/ALB. IFR FOG DEVELOPS ACK/HYA.

SUN...IFR FOG ACK/HYA. THUNDER RISK RECEDES NWWD OUT OF OUR AREA BY LATE
IN THE DAY.

MON...LLWS BOS HYA ACK IN PROBABLE SE COASTAL GALE.

&&

.MARINE...
IN THE SHORT TERM...
WINDS WILL BE LIGHT SOUTH THIS MORNING...THEN WILL BEGIN TO INCREASE
FROM THE SW AS THE WARM FRONT PUSHES NORTH AND STALLS JUST N OF THE
REGION. HIGHEST WINDS WILL BE ON THE SOUTHERN OUTER WATERS...AT
15-20 KTS BY TONIGHT. SEAS MAY INCREASE TO NEAR 5 FEET TONIGHT ON
THE WATERS FROM MONTAUK TO NANTUCKET. HOWEVER...FEEL WNA WAVEWATCH
III MODEL MAY BE A BIT OVERDONE WITH THIS...SO NOT CONFIDENT TO PUT
UP SMALL CRAFT FOR SEAS AT THIS TIME. COULD KICK UP ENOUGH OF A
GROUND SWELL AS SW FETCH KICKS IN. IF IT APPEARS THIS WILL BE THE
CASE...DAY SHIFT WILL ISSUE.

LONG TERM...GENERALLY SW FLOW 10-20 KTS SAT/SAT NIGHT BECOMING S
DURING SUN THEN MORE EASTERLY SUN NIGHT/MON AHEAD OF LOW PRESSURE
MOVING UP THE COAST.  DEPENDING ON TRACK OF THIS STORM THERE COULD
BE GUSTS OVER 25 KTS SUN NGT/MON WITH A LOW PROBABILITY OF GALES AND
HIGH SEAS IF THE STORM TRACKS CLOSE TO THE COAST.  THIS IS VERY
UNCERTAIN AT THIS TIME SO FORECAST DOES NOT REFLECT THESE
CONDITIONS.  MARINERS SHOULD STAY IN TOUCH WITH LATER FORECASTS ON
THIS POTENTIAL STORM.

SATURDAY...THUNDERSTORMS. LOW VSBY IN FOG DEVELOPS S COAST.

MAIN EVENT IS SQUALLY SE GALE MONDAY AND SEAS TO 10 FT OR MORE OUTER
E WATERS. HEAVY SURF ADVY POTENTIAL.

RIP CURRENT FCST...WE ARE JUST GETTING OUR EXPERIENCE TOGETHER ON
THIS. THERE IS NOT AS MUCH CERTAINTY AS ID LIKE WITH THESE SMALL LONG
PERIOD SWELLS. THE MDT RISK FOR BARNSTABLE AND NANTUCKET IS NOT WITH
HIGH CONFIDENCE AND MAY NEED TO BE DOWNGRADED LATER THIS MORNING.

&&

.HYDROLOGY...
POCKETS .5 TO 3 RFALL APPARENTLY OCCURRED WITH BOW ECHO
REDEVELOPMENT SWD ALONG THE E SLOPES OF THE BERKS THIS PAST AFTN.
MORE EXPANSIVE HEAVY RAINS ON THE WAY FOR SNE THE NEXT 4 DAYS.
GENERALLY .5 TO 3.5 INCHES.

&&

.CLIMATE...
MONTHLY CLMS WILL ATTEMPT TO RUN ARD 730 AM. SUFFICE TO SAY... TEMPS
WERE ABV NORMAL IN MAY. DRY WX ESSENTIALLY CONTD FOR AN 11TH CONSEC
DAY E MASS. THE CONVECTION SPILLED SOME PALTRY AMTS ELSEWHERE EXCEPT
ALONG AND W OF I91.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...EVT
SHORT TERM...EVT
LONG TERM...DRAG
AVIATION...DRAG/EVT
MARINE...DRAG/EVT
HYDROLOGY...DRAG
CLIMATE...DRAG
Hazardous weather outlook, Jun 1, 4:50 AM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
450 AM EDT FRI JUN 1 2007

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-020900-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
450 AM EDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING.

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP EARLY THIS AFTERNOON
IN SOUTHERN NEW HAMPSHIRE OR NORTHERN MASSACHUSETTS AND INTENSIFY AS
THEY MOVE SOUTHEAST ACROSS THE MASS TURNPIKE INTO CONNECTICUT...RHODE
ISLAND AND SOUTHEAST MASSACHUSETTS. ISOLATED STORMS MAY PRODUCE DAMAGING
WIND GUSTS LARGE HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING.

AREAL COVERAGE OF THE ACTIVITY REMAINS UNCERTAIN.

ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE MORE NUMEROUS SATURDAY AFTERNOON AND EVENING.
THERE IS THE POTENTIAL FOR SOME OF THESE STORMS TO BECOME SEVERE AND
PRODUCE LARGE HAIL ALONG WITH DAMAGING STRAIGHT LINE WIND GUSTS...
ESPECIALLY IN NORTHERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.
THESE STORMS WILL PROBABLY BE MOVING SLOWER...RAISING THE POSSIBILITY
OF EXCESSIVE RAINFALL IN ONE OR 2 LOCATIONS THAT COULD CAUSE FLOODING.

THUNDERSTORMS SHOULD OCCUR AGAIN SUNDAY BUT BE CONFINED MOSTLY TO
NORTHWEST MASSACHUSETTS AND SOUTH CENTRAL NEW HAMPSHIRE.

STRONG LOW PRESSURE FOR SUMMER IS FORECAST TO COME VERY CLOSE TO SOUTHEAST
NEW ENGLAND MONDAY WITH AN INCREASING CHANCE OF LOCALLY HEAVY RAINFALL
AND GALE FORCE WIND GUSTS FOR A COUPLE OF HOURS ON THE COASTAL PLAIN.
THERE IS STILL UNCERTAINTY REGARDING THE TRACK OF THIS POTENT LOW PRESSURE
SYSTEM.

A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST ON TUESDAY
WILL BRING THE CHANCE FOR MORE THUNDERSTORMS...ESPECIALLY IN THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND WITH EVEN HIGHER
CONFIDENCE SATURDAY AFTERNOON.

ANZ230>237-250-254-255-020900-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
450 AM EDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS MORNING. SCATTERED THUNDERSTORMS
WITH WIND GUSTS TO 35 KNOTS ARE POSSIBLE IN THE COASTAL WATERS BETWEEN
2 PM AND 7 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS AND THEIR ASSOCIATED LIGHTNING RISK...SHOULD
AFFECT THE COASTAL WATERS AT TIMES SATURDAY.

THE POSSIBILITY EXISTS FOR NEAR-GALE CONDITIONS MONDAY AS POTENT LOW
PRESSURE MOVES UP THE COAST. THE FORECAST TRACK OF THIS SYSTEM...IS
STILL UNCERTAIN.  MARINERS SHOULD PAY CLOSE ATTENTION TO LATER MARINE
STATEMENTS ON THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY.

DRAG

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:20 PM EDTSpecial Marine WarningBOX55 min
Jun 1, 4:57 PM EDTSpecial Marine WarningBOX48 min
Jun 1, 5:45 PM EDTSpecial Marine WarningBOX45 min
Jun 1, 5:58 PM EDTSevere Thunderstorm WarningBOXPlymouth47 min
Jun 1, 6:05 PM EDTSpecial Marine WarningBOX40 min
Jun 1, 6:25 PM EDTSpecial Marine WarningBOX65 min
Jun 1, 6:33 PM EDTSevere Thunderstorm WarningBOXPlymouth42 min
Jun 1, 6:50 PM EDTSevere Thunderstorm WarningBOXBarnstable55 min
Jun 1, 6:59 PM EDTSpecial Marine WarningBOX31 min
Jun 1, 7:04 PM EDTSpecial Marine WarningBOX56 min
Jun 1, 7:04 PM EDTSevere Thunderstorm WarningBOXKent, Newport, Providence, Washington41 min

Nearby

Marine Weather Statements in Massachusetts, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.